# SDR CA120203005

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Part time: 1,966 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH OIL TEMPERATURE ON NUMBER 1 ENGINE. TEMP REACHED 108 DEG C. CREW FOLLOWED QRH PROCEDURES AND CONDUCTED AN AIR RETURN TO BASE. LINE MAINTENANCE INVESTIGATION IDENTIFIED THE PROBABLE CAUSE OF THE DEFECT TO BE FAILURE OF THE OIL COOLER BYPASS VALVE. VALVE ASSEMBLY REPLACED & FOLLOWING APPROPRIATE GROUND CHECKS IN ACCORDANCE WITH THE AIRCRAFT`S MAINTENANCE MANUAL THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
